A massless scalar particle coupled to the Wahlquist metric

Creative Commons License

Birkandan T., Hortaçsu M.

European Physical Journal C, vol.81, no.5, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.1140/epjc/s10052-021-09182-w
  • Journal Name: European Physical Journal C
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, Communication Abstracts, INSPEC, zbMATH, Directory of Open Access Journals
  • Istanbul Technical University Affiliated: Yes


© 2021, The Author(s).We study the solutions of the wave equation where a massless scalar field is coupled to the Wahlquist metric, a type-D solution. We first take the full metric, and then write simplifications of the metric by taking some of the constants in the metric null. When we do not equate any of the arbitrary constants in the metric to zero, we find the solution is given in terms of the general Heun function, apart from some simple functions multiplying this solution. This is also true, if we equate one of the constants Q or a1 to zero. When both the NUT related constant a1 and Q are zero, the singly confluent Heun function is the solution. When we also equate the constant ν to zero, we get the double confluent Heun-type solution. In the latter two cases, we have an exponential and two monomials raised to powers multiplying the Heun type function. Thus, we generalize the Batic et al. result for type-D metrics for this metric and show that all variations of the Wahlquist metric give Heun type solutions.